MathSciNet Relay Station
MathSciNet bibliographic data
MR2325166 34A37 (34D40 92D30)
Jiao, Jian Jun; Chen, Lan Sun Nonlinear incidence rate of a pest management $SI$ model with biological and chemical control concern. Appl. Math. Mech. (English Ed.) 28 (2007), no. 4, 541–551; translated from Appl. Math. Mech. 28 (2007), no. 4, 487--496(Chinese)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement